Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 396, NWS Jackson, MS

August 20, 2020Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 20, 2020, 7:04 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2020, 7:04 PM CDT (00:04 UTC)
Expired
Aug 20, 2020, 7:45 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 45 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

155 
WUUS54 KJAN 210004
SVRJAN
MSC089-163-210045-
/O.NEW.KJAN.SV.W.0396.200821T0004Z-200821T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
704 PM CDT Thu Aug 20 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  South central Yazoo County in central Mississippi...
  West central Madison County in central Mississippi...

* Until 745 PM CDT.

* At 704 PM CDT, a severe thunderstorm was located near Flora, or 11
  miles west of Canton, moving west at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Flora around 725 PM CDT.

Other locations impacted by this severe thunderstorm include
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3267 9013 3252 9015 3252 9042 3270 9040
TIME...MOT...LOC 0004Z 095DEG 13KT 3261 9022 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
444 
WWUS54 KJAN 210027
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
727 PM CDT Thu Aug 20 2020

MSC089-163-210045-
/O.CON.KJAN.SV.W.0396.000000T0000Z-200821T0045Z/
Yazoo MS-Madison MS-
727 PM CDT Thu Aug 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES...

At 726 PM CDT, a severe thunderstorm was located just east of 
Bentonia along the Big Black River, or 15 miles south of Yazoo City, 
moving northwest at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Yazoo and west central Madison Counties, including the
following locations... Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3265 9013 3256 9040 3270 9040 3267 9013
TIME...MOT...LOC 0026Z 114DEG 16KT 3264 9033 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
822 
WWUS54 KJAN 210041
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
741 PM CDT Thu Aug 20 2020

MSC089-163-210050-
/O.EXP.KJAN.SV.W.0396.000000T0000Z-200821T0045Z/
Yazoo MS-Madison MS-
741 PM CDT Thu Aug 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES WILL EXPIRE AT 745 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3265 9013 3256 9040 3270 9040 3267 9013
TIME...MOT...LOC 0040Z 095DEG 13KT 3264 9038 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:41 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 20, 6:41 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
641 PM CDT Thu Aug 20 2020

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:

Showers and thunderstorms continue to move across the area this
evening with continued impacts at HKS/JAN/MEI. Brief reductions
in both ceiling and visibility can be expected with any of this
activity. Storms should gradually decrease in coverage through the
evening hours. Patchy fog with MVFR visibility will be possible
early tomorrow morning at GLH/GWO and PIB/HBG with MVFR ceilings
possible as well. Heading into tomorrow afternoon, another round
of scattered to numerous afternoon showers and thunderstorms is
expected to impact the area with VCTS possible at all terminals.
/TW/

&&

.DISCUSSION...
This afternoon through tomorrow...

Storms have developed quickly across the forecast area this
afternoon as daytime heating combined with the presence of the
anomalous upper trough positioned over the MS River Valley. A few
storms have become strong this afternoon and it won't be out of the
question for isolated severe storms to develop before storms begin
to diminish with the loss of heating. The main concern will be
damaging winds but some hail won't be out of the question given
steep lapse rates in place. Storms will diminish through the evening
but some showers may linger overnight. Not much change is expected
for tomorrow given the upper trough will remain over the region.
Showers and storms will once again develop across much of the
region, with potential better coverage across more of the area but
still highest in the east. With vertical totals around 27-30C and
20kts of deep layer shear, some storms in the east could once again
be strong to severe. A marginal risk is in place for portions of the
area for tomorrow afternoon into early evening. Temperatures should
be similar to today with highs in the mid to upper 80s across the
region. /28/

Tomorrow night through Thursday...

The forecast period starts off tomorrow night with an amplified
ridge/trough pattern in place across the CONUS. Stout upper ridging
will be centered over the Four Corners with an anomalous trough
extending through the the Mississippi Valley. Furthermore, a closed
mid/upper-level low will be located over Mississippi with associated
showers and thunderstorms likely ongoing at the start of the period.
As we head through the weekend, the upper low is progged to lift
north into the Great Lakes region and become absorbed into northern
stream flow. This will allow for subtropical ridging across the
Atlantic to build west across the Deep South with the Lower
Mississippi Valley on the western edge of the ridge. Increasing
heights and nebulous forcing for ascent will limit coverage of
diurnal showers and storms both Saturday and Sunday with the
greatest coverage over eastern and southern Mississippi.
Temperatures will also warm back into low 90s over the weekend.

The forecast becomes more uncertain heading into next work week
owing to two tropical systems that are both forecast to enter the
Gulf of Mexico. Tropical Depression 14 is currently located in the
Carribean Sea and is forecast to cross the Yucatan Peninsula this
weekend and enter the western/central Gulf of Mexico. Additionally,
Tropical Depression 13 is forecast to pass north of Puerto Rico and
Hispaniola this weekend and enter the eastern Gulf of Mexico early
next week. Medium to long range forecast confidence continues to
remain low as global model guidance and their respective ensembles
paint a wide range of solutions for both tropical systems. Expect
guidance to continue to vary with solutions over the next several
days until both systems become more established and steering
currents, land interactions and influence of westerly vertical wind
shear become resolved. The reader is strongly encouraged to stay
abreast of the latest forecast from the National Hurricane Center as
the forecast will continue to evolve over the next several days and
through the weekend. Regardless, tropical moisture will increase
across the area with at least scattered coverage of showers and
storms each day next week. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  87  67  88 /  39  68   9  37
Meridian      68  87  67  88 /  50  74  24  41
Vicksburg     68  87  68  89 /  37  50   3  29
Hattiesburg   68  88  68  90 /  43  62  17  34
Natchez       68  87  68  89 /  37  46   3  29
Greenville    68  86  68  88 /  20  50   4  28
Greenwood     68  87  67  88 /  25  67  13  33

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/28
Hazardous weather outlook, Aug 20, 3:12 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
312 PM CDT Thu Aug 20 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>042-047-048-053-059>061-212015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne-Jefferson-
Adams-Franklin MS-
312 PM CDT Thu Aug 20 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ030>033-037>039-044>046-050>052-056>058-066-074-212015-
Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Scott-Newton-Lauderdale-Smith-Jasper-Clarke-Jones-
Forrest-
312 PM CDT Thu Aug 20 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
southeast Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Afternoon through Evening and Friday

Isolated severe thunderstorms will be possible this afternoon and
evening with potential for damaging wind gusts. Additionally,
isolated severe storms will again be possible on Friday afternoon.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Friday night.

MSZ029-212015-
Webster-
312 PM CDT Thu Aug 20 2020

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Friday

Isolated severe thunderstorms will be possible Friday afternoon
and evening with potential for damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
through Friday night.

MSZ043-049-054-055-062>065-072-073-212015-
Madison MS-Rankin-Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-
Covington-Marion-Lamar-
312 PM CDT Thu Aug 20 2020

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon and evening

Isolated severe thunderstorms will be possible this afternoon and
evening with potential for damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Aug 20, 5:15 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
515 PM CDT Thu Aug 20 2020

MSZ048-202245-
Hinds MS-
515 PM CDT Thu Aug 20 2020

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HINDS COUNTY
THROUGH 545 PM CDT...

At 514 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brownsville to Raymond. Movement was
west at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Edwards and Newman around 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3235 9066 3234 9063 3237 9064 3238 9063
      3244 9059 3245 9060 3248 9061 3250 9059
      3247 9037 3222 9044 3221 9072
TIME...MOT...LOC 2214Z 086DEG 16KT 3241 9041 3227 9046

DL
Special weather statement, Aug 20, 5:17 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
517 PM CDT Thu Aug 20 2020

MSZ046-052-202245-
Kemper MS-Lauderdale MS-
517 PM CDT Thu Aug 20 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER AND
NORTHERN LAUDERDALE COUNTIES THROUGH 545 PM CDT...

At 516 PM CDT, Meteorologists were tracking a strong thunderstorm
near Meridian Naval Air Station, or near Lauderdale, moving west at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Meridian Station, Liberty, Blackwater, Prismatic, Tamola and
Daleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3267 8842 3252 8844 3253 8879 3275 8878
TIME...MOT...LOC 2216Z 091DEG 18KT 3261 8853

DL
Special weather statement, Aug 20, 5:42 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
542 PM CDT Thu Aug 20 2020

MSZ047-202315-
Warren MS-
542 PM CDT Thu Aug 20 2020

...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY THROUGH 615 PM
CDT...

At 542 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bovina, or 9 miles east of Vicksburg, moving west at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Vicksburg, Bovina and Flowers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3241 9099 3242 9096 3248 9098 3244 9096
      3244 9086 3246 9086 3243 9060 3234 9065
      3235 9069 3234 9071 3222 9073 3224 9098
      3228 9098 3230 9097 3228 9095 3231 9091
      3237 9087 3238 9088 3234 9091 3236 9100
TIME...MOT...LOC 2242Z 093DEG 26KT 3232 9071

DL
Special weather statement, Aug 20, 5:47 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
547 PM CDT Thu Aug 20 2020

MSZ045-051-052-057-202315-
Lauderdale MS-Newton MS-Neshoba MS-Jasper MS-
547 PM CDT Thu Aug 20 2020

...STRONG THUNDERSTORMS WILL AFFECT JASPER...NEWTON...SOUTHEASTERN
NESHOBA AND NORTHWESTERN LAUDERDALE COUNTIES THROUGH 615 PM CDT...

At 547 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Martin to near Garlandville to near
Heidelberg. Movement was west at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Newton, Decatur, Heidelberg, Herbert Springs, Paulding, Stratton,
Martin, Rose Hill, Turnerville, Roberts, Suqualena, Stafford Springs,
Garlandville, Duffee, Little Rock, Hickory, Chunky and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3211 8901 3192 8891 3188 8891 3181 8916
      3220 8928 3263 8909 3262 8891 3258 8891
      3258 8872
TIME...MOT...LOC 2247Z 106DEG 10KT 3257 8884 3215 8909 3186 8897

DL
Special weather statement, Aug 20, 5:58 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
558 PM CDT Thu Aug 20 2020

MSZ035-202330-
Humphreys MS-
558 PM CDT Thu Aug 20 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUMPHREYS COUNTY
THROUGH 630 PM CDT...

At 558 PM CDT, Meteorologists were tracking a strong thunderstorm
near Midnight, or near Belzoni, moving west at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Belzoni, Midnight and Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3317 9042 3302 9047 3303 9066 3305 9066
      3320 9064
TIME...MOT...LOC 2258Z 094DEG 10KT 3309 9052

DL
Special weather statement, Aug 20, 7:02 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
702 PM CDT Thu Aug 20 2020

MSZ042-043-210030-
Yazoo MS-Madison MS-
702 PM CDT Thu Aug 20 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES THROUGH 730 PM CDT...

At 701 PM CDT, Meteorologists were tracking a strong thunderstorm
just east of Flora, or 11 miles west of Canton, moving west at 15
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Flora and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3267 9013 3252 9015 3252 9041 3270 9039
TIME...MOT...LOC 0001Z 095DEG 13KT 3261 9023

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:02 PM CDTSpecial Weather StatementJANYazoo28 min
Aug 21, 11:46 AM CDTSpecial Weather StatementJANSmith44 min
Aug 21, 12:31 PM CDTSpecial Weather StatementJANNewton44 min
Aug 21, 1:08 PM CDTSpecial Weather StatementJANLauderdale52 min
Aug 21, 2:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Aug 21, 2:24 PM CDTSpecial Weather StatementJANLauderdale36 min
Aug 21, 4:20 PM CDTSpecial Weather StatementJANJones25 min
Aug 21, 4:25 PM CDTSpecial Weather StatementJANChoctaw35 min
Aug 21, 6:24 PM CDTSpecial Weather StatementJANForrest36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.